# SDR 97UAL900367

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Transfer
- Location: Nr 1 Tank
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN UNWANTED FUEL TRANSFER OUT OF THE NR 1 MAIN FUEL TANK.  INSPECTED FUEL VENT PIPE.  NO DISCREPANCIES NOTED.  UNABLE TO DUPLICATE CREW REPORT.  NO HISTORY OF UNWANTED FUEL TRANSFER.
